# SDR IPXA2018090433442

- Difficulty date: August 27, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 18,584 hours, 11,725 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Support
- Part number: A2557066900000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR, FWD CARGO COMPARTMENT AFT BULKHEAD UPPER FRAME SUPPORT STA 38.2 AT LBL41 CLIP CRACKED. REMOVED AND REPLACED NEW UPPER FRAME SUPPORT IAW SRM 51-40-21.
